# SDR BTH2001F00001

- Difficulty date: September 14, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N75387
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680298
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL682560B
- Part serial: J020007GR
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO DEAD ON LEFT SIDE DURING RUNUP MAG-CHECK.  FOUND SEVERAL TEETH BROKEN ON BOTH DISTRIBUTOR GEARS.
